# SDR QXEA2023112000173

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 13,017 hours, 8,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 17083340407
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR AFT EVACUATION SLIDE FITTING FLAP NOT RETURNED TO UPRIGHT POSITION WITH DOOR OPENED. REMOVED FWD SERVICE DOOR AFT EVACUATION SLIDE FITTING REF E175 AMM TASK 53-10-25-000-801-A. INSTALLED NEW FWD SERVICE DOOR AFT EVACUATION SLIDE FITTING REF E175 AMM TASK 53-10-25-400-801-A.
